# SDR 2011FA0000117

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N9893R
- Make and model: Beech M35
- Aircraft serial: D6456
- Aircraft time: 3,700 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 35165050606
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 3,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSP IAW MFG SAFETY COMUNIQUE NR 313 / FAA SAIB CE-11-21. FOUND RT FLAP L/E CRACKED (ABOUT 1.5 IN LONG) IN THE VICINITY OF THE "FLAP ACTUATOR BRACKET".  FURTHER FOUND NOSE RIB CRACKED AS WELL.  REMOVED FLAP FOR REPAIRS.
